# SDR 255032

- Difficulty date: September 2, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N149CJ
- Make and model: Beech 1900D
- Aircraft serial: UE49
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR OVER SEAT 6A OUTSIDE HANDLE NOT FLUSH WITH DOOR SKIN. OUTSIDE HANDLE IS RECESSED INTO DOOR WHEN CLOSED.  REMOVED DOOR FROM OUTSIDE AND REINSTALLED DOOR.  IAW MM 52-20-00 HANDLE IS FLUSH.
